MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device not implanted.Explanted date: device not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the patient was stable and that there were no issues with the outcome of the procedure.There was no patient injury, medical/surgical intervention required.Additional information was received on 17 september 2021: the valve was leaking during the case.The leak was at the end of the valve.The leak occurred during the flushing of the device.The blood loss was less than 250cc's.The procedure was completed with the device.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for leaking valve that the user experience since the sample was not returned for the evaluation.Based on the information given, the exact root cause of the event cannot be determined.The device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently, no action is recommended since the device was within manufacturing and design specifications when it was released from terumo medical corporation control.

Brand Name
GLIDESHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
mary o'neill
950 elkton blvd.
elkton, MD 21921
8002837866
MDR Report Key12514460
Report Number1118880-2021-00201
Device Sequence Number3375752
Product Code DYB
UDI-Device Identifier00389701011189
UDI-Public00389701011189
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K152173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberN/A
Device Catalogue Number20-2565
Device Lot Number0000035113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown